Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Drug and alcohol abuse, injured in head, subdural hematoma, pink froth from month and died. Could that be because os head injury?

My ex-husband just passed away at the age of 38. He has a history of prescription drug and alcohol abuse, however the doctors report showed that he was clean at the time of death. He was hit in the head two weeks prior to his death and the doctor's report said there was a subdural hematoma. My question is...when his Mom found him he had a pink froth coming from his mouth which made me think of a prescription drug overdose. Could the pink froth be from the head injury? Also, could it have taken two weeks to die from the head injury?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi feel very sorry to hear your loss ! Pink floath can occur due to underline hearth condition. And if their is internal bleeding in head it will take time to creat pathology. The best thing to do know is body autopsy. Have faith take care. Bye.
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor